# SDR R61A201503210212

- Difficulty date: March 21, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD SERVICE DOOR DAMPENER HAS CORROSSION.  MX R & R FWD SERVICE DOOR DAMPENER IAW AMM 52-41-27.
